Indicator of a function subharmonic in $n$-dimensional space
Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_5_a0,
author = {V. S. Azarin},
title = {Indicator of a function subharmonic in $n$-dimensional space},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1961},
volume = {139},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a0/}
}
V. S. Azarin. Indicator of a function subharmonic in $n$-dimensional space. Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a0/